QUANTUM STOCHASTIC DIFFERENTIAL EQUATIONS AND CONTINUOUS MEASUREMENTS: UNBOUNDED COEFFICIENTS
Más información
| Título según SCOPUS: | Quantum stochastic differential equations and continuous measurements: Unbounded coefficients |
| Título de la Revista: | Reports on Mathematical Physics |
| Volumen: | 67 |
| Número: | 2 |
| Editorial: | Elsevier |
| Fecha de publicación: | 2011 |
| Página de inicio: | 229 |
| Página final: | 254 |
| Idioma: | English |
| DOI: |
10.1016/S0034-4877(11)80014-5 |
| Notas: | SCOPUS |